# SDR FDEA202310101739

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 767-300
- Aircraft serial: 64058
- Aircraft time: 6,448 hours, 3,101 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4105409G
- Part serial: 000347
- Condition: Worn
- Location: Zone 500
- Part time: 6,448 hours, 3,101 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT N0.5 INTERNAL SURFACE TRAILING EDGE AREA WEAR MARKS. LH WING SLAT N0.5 INTERNAL SURFACE TRAILING EDGE AREA WAS REPAIRED IAW B767 SRM 57-  43-02-2R FIG 201 SHEET 1 NOTE B AND B767 SRM 51-70-10-2R REPAIR 4 FIG 201 SHEET 1 REV 87   AUG 15 /2023.
